# SDR DHL2001717021

- Difficulty date: September 5, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE WARNING GROUND FAULT DETECTOR SYSTEM LIGHT ILLUMINATED DURING TAXI THEN SELF EXTINGUISHED AFTER TAKEOFF DEFERRED PER MEL 26-9-1 LM.  REMOVED AND REPLACED NR 2 ENG FIRE DETECTOR, OPS CK NORMAL IAW M/M 26-11-001.
